RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 20, Issue 2  


On the arithmetic equivalent of analyticity of the Dirichlet $L$-series on the line $\operatorname{Re}s=1$
A. O. Gel'fond
145
On the mathematical theory of correlated random points
P. I. Kuznetsov, R. L. Stratonovich
167
On Fourier–Stieltjes coefficients of singular functions
O. S. Ivashev-Musatov
179
On best approximation of conjugate functions by trigonometric polynomials
S. B. Stechkin
197
Topological methods of the theory of functions of a complex variable and their application to inverse boundary problems
F. D. Gakhov, Yu. M. Krikunov
207
On a boundary problem
M. A. Krasnosel'skii
241
On strongly paracompact spaces
Yu. M. Smirnov
253
Continuous images of Hilbert space
G. E. Khukhunaishvili
275
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019